Estimation in nonstationary random coefficient autoregressive models
István Berkes,
Lajos Horvath and
Shiqing Ling ()
Journal of Time Series Analysis, 2009, vol. 30, issue 4, 395-416
Abstract:
Abstract. We investigate the estimation of parameters in the random coefficient autoregressive (RCA) model Xk = (ϕ + bk)Xk−1 + ek, where (ϕ, ω2, σ2) is the parameter of the process, , . We consider a nonstationary RCA process satisfying E log |ϕ + b0| ≥ 0 and show that σ2 cannot be estimated by the quasi‐maximum likelihood method. The asymptotic normality of the quasi‐maximum likelihood estimator for (ϕ, ω2) is proven so that the unit root problem does not exist in the RCA model.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.2009.00615.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:30:y:2009:i:4:p:395-416
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().